Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42956
Title: A class of conjugate priors for log-normal claims based on conditional specification
Authors: Sarabia, José María
Castillo, Enrique
Gómez Déniz, Emilio 
Vázquez Polo, Francisco José 
UNESCO Clasification: 1209 Estadística
Keywords: Riesgo
Seguros
Modelos econométricos
Issue Date: 2005
Publisher: 0022-4367
Journal: Journal of Risk and Insurance 
Abstract: In this article, a new methodology for obtaining a premium based on a broad class of conjugate prior distributions, assuming lognormal claims, is presented. The new class of prior distributions arise in a natural way, using the conditional specification technique introduced by Arnold, Castillo, and Sarabia (1998, 1999). The new family of prior distributions is very flexible and contains, as particular cases, many other distributions proposed in the literature. Together with its flexibility, the main advantage of this distribution is that, due to its dependence on a large number of hyperparameters, it allows incorporating a wide amount of prior information. Several methods for hyperparameter elicitation are proposed. Finally, some examples with real and simulated data are given.
URI: http://hdl.handle.net/10553/42956
ISSN: 0022-4367
DOI: 10.1111/j.1539-6975.2005.00133.x
Source: Journal of Risk and Insurance[ISSN 0022-4367],v. 72, p. 479-495
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

10
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

11
checked on Dec 4, 2022

Page view(s)

10
checked on Apr 9, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.